Mental Disorders

Ask Dr. Schwartz
Ask Dr. Schwartz
Psychotherapy and Mental Health questions

my boyfriend, does he need help?

Over the past 2 years my boyfriend has been talking to himself and answering himself in three different voices, he gets highly upset when things don\'t go right, and i mean HIGHLY.. the least little change angers him to the point where he blows up- the simplest task he can not complete without becoming angry and results in talking to himself when he is angry or even on days he isn\'t. he brings up past events that happened like 6 months or more ago as if they happened just yeterday..he love WWE and tells people he is now a wrestler as if he believe to be one, can he not tell the difference between tv and reality? i\'m beginning to think not.. wrestling to him is a 24hour 7 day a week thing. if it\'s not on tv he plays the dvd\'s/ he\'s told people he is a wrestler, he isn\'t though. he got angry one night because it was raining out side and blew his top- he loses his temper qucikly over things like the rain or a red light.. is this normal? i\'m scared.. he talks to his voice and looks to the side as if this voice is actually a person standing next to him.i assure you nobody is even within 50 feet of him when doing so, i asked him what he said he claims he said nothing.. please please help me i am very scared thanks

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.

Share This

Resources